# SDR USAA2012010300009

- Difficulty date: November 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR36 TO FR41, -Y765.  REPLACED SEAT TRACK BETWEEN FR36 TO FR41, -Y765 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53370500, D57130300 & D53371000.
